Translator Disclaimer
1997 Global solvability for damped abstract nonlinear hyperbolic systems
H. T. Banks, David S. Gilliam, Victor I. Shubov
Differential Integral Equations 10(2): 309-332 (1997).

Abstract

We consider abstract nonlinear second-order-in-time systems with damping. The nonlinearity is assumed to satisfy a monotonicity condition as well as certain smoothness conditions. Well posedness of solutions is established and several examples of interest are discussed. A nonlinear variation-of-parameters representation for solutions in terms of an associated linear semigroup is also given.

Citation

Download Citation

H. T. Banks. David S. Gilliam. Victor I. Shubov. "Global solvability for damped abstract nonlinear hyperbolic systems." Differential Integral Equations 10 (2) 309 - 332, 1997.

Information

Published: 1997
First available in Project Euclid: 2 May 2013

zbMATH: 0892.47063
MathSciNet: MR1424814

Subjects:
Primary: 34G20
Secondary: 35L70, 73G05, 73K05

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.10 • No. 2 • 1997
Back to Top